# SDR FDEA202503250567

- Difficulty date: March 25, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 22,783 hours, 13,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278422214
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MDCC SEAT TRACK AT FR58-FR62, Y1456 REQUIRES EVALUATION FOR   CONFORMITY THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT SEAT TRACK AT FR58 - FR62, Y1456   WAS EVALUATED AND FOUND IN CONFORMITY WITH A300-600F SRM53-10-16-201 FIG.201. EO 6-  5100-7-5000 D7 PT1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIRMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND   WAS CLASSIFIED AS "MAJOR" PER GMM6-2-100.
